About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 329489, 18 pages
http://dx.doi.org/10.1155/2012/329489
Research Article

Bayesian Analysis of the Survival Function and Failure Rate of Weibull Distribution with Censored Data

1Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 17 August 2012; Accepted 18 September 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Chris Bambey Guure and Noor Akma Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chris Bambey Guure and Noor Akma Ibrahim, “Bayesian Analysis of the Survival Function and Failure Rate of Weibull Distribution with Censored Data,” Mathematical Problems in Engineering, vol. 2012, Article ID 329489, 18 pages, 2012. doi:10.1155/2012/329489